RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 1, Pages 65–78 (Mi fpm1702)  

Elementary equivalence of stable linear groups over local commutative rings with $1/2$

E. I. Bunina, A. V. Mikhalev, I. O. Solovyev

Lomonosov Moscow State University

Abstract: In this paper, we prove a criterion for elementary equivalence of stable linear groups over commutative local rings with invertible two.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00452_а


Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 233:5, 646–655

UDC: 512.54.03

Citation: E. I. Bunina, A. V. Mikhalev, I. O. Solovyev, “Elementary equivalence of stable linear groups over local commutative rings with $1/2$”, Fundam. Prikl. Mat., 21:1 (2016), 65–78; J. Math. Sci., 233:5 (2018), 646–655

Citation in format AMSBIB
\Bibitem{BunMikSol16}
\by E.~I.~Bunina, A.~V.~Mikhalev, I.~O.~Solovyev
\paper Elementary equivalence of stable linear groups over local commutative rings with~$1/2$
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 1
\pages 65--78
\mathnet{http://mi.mathnet.ru/fpm1702}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 233
\issue 5
\pages 646--655
\crossref{https://doi.org/10.1007/s10958-018-3951-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85050915599}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1702
  • http://mi.mathnet.ru/eng/fpm/v21/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:138
    Full text:48
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020